# SDR UIEA2017103102142

- Difficulty date: October 26, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,270 hours, 19,978 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 80217012
- Part serial: 200102136
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRVC LT ENGINE INOP. REMOVED AND REPLACED LT ENGINE PRVC VALVE PER AMM 36-11-18.
